# SDR FPI2004F00001

- Difficulty date: February 17, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N7398M
- Make and model: Cessna T210M
- Aircraft serial: 21062018
- Engine: Cont IO550*
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357586
- Condition: Loose
- Location: Magneto
- Part time: 850 hours
- Component: Magneto
- Component part number: 56RSC25
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISTRIBUTOR GEAR FINGER LOOSENED UP AT SHAFT.
